Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: On it, sometimes off it!

Posted by vagen on January 9, 2003, at 13:43:55

In reply to On it, sometimes off it! Mr.Scott, posted by Kar on January 9, 2003, at 1:51:40

At first it was a very activating drug for me, then I took it at night so I could sleep, then I started having symptoms of MS...and severe joint pain, towards the end it was making me very tired, lethargic..maybe too much seretonin? (Or I have no clue as to what I am talking about)
Have been off of it now for a month.
It kept me from chewing my inner lip and nails that's for sure.
urg.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:vagen thread:135045
URL: http://www.dr-bob.org/babble/20030106/msgs/135107.html